# SDR SWIA201230825

- Difficulty date: May 23, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 24,969 hours, 21,323 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER GREEN LEFT EMERGENCY EXIT LIGHT IS OUT.  (FLT 5395)  CONNECTED A LOOSE WIRE ON FLOOR LIGHT TRACK.
